# SDR SWAA950548

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Chord
- Condition: Cracked
- Location: Wbl 135.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND RIGHT WING RIB LOWER CHORD CRACKED AT WBL 135.5, FWD OF S2 AT RADIUS.  REPAIRED PER SWA ACO 587-57.
